# SDR SIMA20130620006

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 25,599 hours, 22,169 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5114
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LGL AIR/GND FAIL CAUTION MESSAGE ON EICAS FOLLOWED BY REV 1 (2) DISAGREE.  THE CREW FOLLOWED AOM, VOL1 CHECKLIST AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE MESSAGE STAYED ON UNTIL AFTER LANDING THEN ALL CLEARED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LANDING GEAR ELECTROINC UNIT IAW AMM 32-32-01.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
